# SDR SIMA200120701

- Difficulty date: July 24, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN HMBV INSPECTION, MAINTENANCE FOUND DAMAGE IN THE LEFT NACELLE EXTERIOR SKIN.  DAMAGE WAS REPAIRED IAW SAAB REPAIR STATEMENT 340SDS002123.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
